# SDR DALA2018081325034

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 33,269 hours, 22,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 389-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L WAS FOUND  DAMAGED BETWEEN BS 389 - 490.   CUT OUT THE SECTION OF THE LONGERON.  FABRICATED REPAIR SPLICES AND CUT A NEW LONGERON.  WORK ACCOMPLISHED IAW SRM 53-00-05, REPAIR 2.  ACCOMPLISHED HFEC IAW NDT SPM 06-10-01.001, NO CRACKS INDICATED.  INSTALLED THE NEW LONGERON IAW SRM 53-00-05, REPAIR 2, AND  ER/A 570705-14, REV 0.
